Alert archive / Louisiana / Flash Flood Watches in 2017

Flash Flood Watch 9, NWS New Orleans, LA

July 24, 201713 parishes in Louisiana; 5 counties in Mississippi

NWS New Orleans, LA issued this flash flood watch at Jul 24, 2017, 9:49 AM CDT for 13 parishes in Louisiana; 5 counties in Mississippi. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jul 24, 2017, 9:49 AM CDT (14:49 UTC)
Expired
Jul 25, 2017, 5:58 PM CDT
In force
32 hr
Issued by
NWS New Orleans, LA
Flood severity
None

Counties Assumption Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Pointe Coupee Parish, LA, Saint Bernard Parish, LA, Saint Helena Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 2.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2017-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2017-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2227 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

558 
WGUS64 KLIX 241449
FFALIX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service New Orleans LA
949 AM CDT Mon Jul 24 2017

...A Flash Flood Watch is in effect until 7 pm CDT Tuesday...

.A moisture rich tropical air mass is be agitated by subtle
disturbances moving across the region. Efficient rainfall with
several inches of accumulation may lead to flash flooding over the
next 24 to 36 hours. 

LAZ034>037-039-040-046>050-056>065-071-072-MSZ068>071-077-080>082-
251500-
/O.NEW.KLIX.FF.A.0009.170724T1449Z-170726T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
St. Tammany-Iberville-West Baton Rouge-East Baton Rouge-Ascension-
Livingston-Assumption-St. James-St. John The Baptist-
Upper Lafourche-St. Charles-Upper Jefferson-Orleans-
Upper Plaquemines-Upper St. Bernard-Upper Terrebonne-
Northern Tangipahoa-Southern Tangipahoa-Wilkinson-Amite-Pike-
Walthall-Pearl River-Hancock-Harrison-Jackson-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington,
Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton,
Slidell, Mandeville, Covington, Lacombe, Bayou Sorrel, 
Plaquemine, White Castle, Port Allen, Addis, Brusly, Baton Rouge,
Gonzales, Donaldsonville, Prairieville, Denham Springs, Watson, 
Walker, Pierre Part, Labadieville, Paincourtville, Convent, 
Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose,
Destrehan, Norco, Metairie, Kenner, East New Orleans, 
New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, 
Amite, Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, 
Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg, Gloster,
Smithdale, Liberty, McComb, Dexter, Salem, Tylertown, Crossroads,
McNeil, Picayune, Bay St. Louis, Waveland, Diamondhead, Gulfport,
Pascagoula, Ocean Springs, Moss Point, Gautier, and St. Martin
949 AM CDT Mon Jul 24 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

The National Weather Service in New Orleans has issued a

* Flash Flood Watch FOR portions of southeast Louisiana and 
  Mississippi, including the following areas, in southeast 
  Louisiana, Ascension, Assumption, East Baton Rouge, East 
  Feliciana, Iberville, Livingston, Northern Tangipahoa, 
  Orleans, Pointe Coupee, Southern Tangipahoa, St. Charles, St. 
  Helena, St. James, St. John The Baptist, St. Tammany, Upper 
  Jefferson, Upper Lafourche, Upper Plaquemines, Upper St. 
  Bernard, Upper Terrebonne, Washington, West Baton Rouge, and 
  West Feliciana. In Mississippi, Amite, Hancock, Harrison, 
  Jackson, Pearl River, Pike, Walthall, and Wilkinson. 

* through Tuesday evening

* Rain rates near or in excess of 2 inches per hour will be
  common. Rainfall accumulations of 5 to 7 inches possible over a
  24 to 36 hour period, including what has fallen so far this
  morning, through Tuesday afternoon. 

* Impacts include extensive street flooding, flooding of low lying
  and poorly drained areas, rises on area rivers and streams,
  possibly to flood levels if heavy rains persist. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

24/RR
5 follow-up statements
045 
WGUS64 KLIX 242043
FFALIX

Flood Watch
National Weather Service New Orleans LA
343 PM CDT Mon Jul 24 2017

...A Flash Flood Watch is in effect until 7 pm CDT Tuesday...

.A moisture rich tropical air mass is be agitated by subtle
disturbances moving across the region. Efficient rainfall with
several inches of accumulation may lead to flash flooding over
the next 12 to 24 hours.

LAZ034-046>050-056>065-242145-
/O.CAN.KLIX.FF.A.0009.000000T0000Z-170726T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pointe Coupee-Iberville-West Baton Rouge-East Baton Rouge-
Ascension-Livingston-Assumption-St. James-St. John The Baptist-
Upper Lafourche-St. Charles-Upper Jefferson-Orleans-
Upper Plaquemines-Upper St. Bernard-Upper Terrebonne-
Including the cities of New Roads, Lettsworth, Livonia, 
Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, 
Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, 
Denham Springs, Watson, Walker, Pierre Part, Labadieville, 
Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, 
Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, 
East New Orleans, New Orleans, Belle Chasse, Chalmette, Violet, 
Houma, and Bayou Cane
343 PM CDT Mon Jul 24 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of southeast Louisiana has
been cancelled. While some heavy rainfall did occur briefly today,
the threat for additional heavy rainfall appears less. 

$$

LAZ035>037-039-040-071-072-MSZ068>071-077-080>082-252045-
/O.CON.KLIX.FF.A.0009.000000T0000Z-170726T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
West Feliciana-East Feliciana-St. Helena-Washington-St. Tammany-
Northern Tangipahoa-Southern Tangipahoa-Wilkinson-Amite-Pike-
Walthall-Pearl River-Hancock-Harrison-Jackson-
Including the cities of Spillman, St. Francisville, Wakefield, 
Jackson, Clinton, Felps, Darlington, Easleyville, Greensburg, 
Montpelier, Bogalusa, Enon, Franklinton, Slidell, Mandeville, 
Covington, Lacombe, Amite, Kentwood, Roseland, Wilmer, Hammond, 
Robert, Ponchatoula, Centreville, Dolorosa, Fort Adams, 
Woodville, Gillsberg, Gloster, Smithdale, Liberty, McComb, 
Dexter, Salem, Tylertown, Crossroads, McNeil, Picayune, 
Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, 
Ocean Springs, Moss Point, Gautier, and St. Martin
343 PM CDT Mon Jul 24 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING...

The Flash Flood Watch continues for

* portions of southeast Louisiana and Mississippi, including the 
  following areas, in southeast Louisiana, East Feliciana, 
  Northern Tangipahoa, Southern Tangipahoa, St. Helena, St. 
  Tammany, Washington, and West Feliciana. In Mississippi, 
  Amite, Hancock, Harrison, Jackson, Pearl River, Pike, 
  Walthall, and Wilkinson. 

* through Tuesday evening

* Rain rates near or in excess of 2 inches per hour will be
  common. Additional rainfall accumulations of 2 to 4 inches are
  possible over the next 24 hours.
 
* Impacts include extensive street flooding, flooding of low 
  lying and poorly drained areas, rises on area rivers and 
  streams, possibly to flood levels if heavy rains persist. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

24/RR
201 
WGUS64 KLIX 250924
FFALIX

Flood Watch
National Weather Service New Orleans LA
424 AM CDT Tue Jul 25 2017

...Flash Flood Watch remains in effect through 7 pm today...

.A moisture rich tropical air mass is being agitated by subtle
disturbances moving across the region.

LAZ035>037-039-040-071-072-MSZ068>071-077-080>082-260000-
/O.CON.KLIX.FF.A.0009.000000T0000Z-170726T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
West Feliciana-East Feliciana-St. Helena-Washington-St. Tammany-
Northern Tangipahoa-Southern Tangipahoa-Wilkinson-Amite-Pike-
Walthall-Pearl River-Hancock-Harrison-Jackson-
Including the cities of Spillman, St. Francisville, Wakefield, 
Jackson, Clinton, Felps, Darlington, Easleyville, Greensburg, 
Montpelier, Bogalusa, Enon, Franklinton, Slidell, Mandeville, 
Covington, Lacombe, Amite, Kentwood, Roseland, Wilmer, Hammond, 
Robert, Ponchatoula, Centreville, Dolorosa, Fort Adams, 
Woodville, Gillsberg, Gloster, Smithdale, Liberty, McComb, 
Dexter, Salem, Tylertown, Crossroads, McNeil, Picayune, 
Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, 
Ocean Springs, Moss Point, Gautier, and St. Martin
424 AM CDT Tue Jul 25 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* portions of southeast Louisiana and Mississippi, including the 
  following areas, in southeast Louisiana, East Feliciana, 
  Northern Tangipahoa, Southern Tangipahoa, St. Helena, St. 
  Tammany, Washington, and West Feliciana. In Mississippi, 
  Amite, Hancock, Harrison, Jackson, Pearl River, Pike, 
  Walthall, and Wilkinson. 

* through this evening

* Additional rainfall accumulations of 2 to 3 inches are possible
  over isolated locations. 

* Impacts include flooding of low lying and poorly drained areas,
  rises on area rivers and streams, possibly to flood levels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
949 
WGUS64 KLIX 251707
FFALIX

Flood Watch
National Weather Service New Orleans LA
1207 PM CDT Tue Jul 25 2017

...Flash Flood Watch remains in effect through 7 pm today...

.A small upper level disturbance moving through coastal
Mississippi will maintain a heavy rain threat mainly across the
Mississippi coastal counties this afternoon. Ongoing light to
moderate rainfall over interior southern Mississippi and the north
shore parishes of Louisiana will continue to add to rainfall
totals through the afternoon before rains taper later today. 

LAZ035>037-039-040-071-072-MSZ068>071-077-080>082-260000-
/O.CON.KLIX.FF.A.0009.000000T0000Z-170726T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
West Feliciana-East Feliciana-St. Helena-Washington-St. Tammany-
Northern Tangipahoa-Southern Tangipahoa-Wilkinson-Amite-Pike-
Walthall-Pearl River-Hancock-Harrison-Jackson-
Including the cities of Spillman, St. Francisville, Wakefield, 
Jackson, Clinton, Felps, Darlington, Easleyville, Greensburg, 
Montpelier, Bogalusa, Enon, Franklinton, Slidell, Mandeville, 
Covington, Lacombe, Amite, Kentwood, Roseland, Wilmer, Hammond, 
Robert, Ponchatoula, Centreville, Dolorosa, Fort Adams, 
Woodville, Gillsberg, Gloster, Smithdale, Liberty, McComb, 
Dexter, Salem, Tylertown, Crossroads, McNeil, Picayune, 
Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, 
Ocean Springs, Moss Point, Gautier, and St. Martin
1207 PM CDT Tue Jul 25 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

The Flash Flood Watch continues for

* portions of southeast Louisiana and Mississippi, including the 
  following areas, in southeast Louisiana, East Feliciana, 
  Northern Tangipahoa, Southern Tangipahoa, St. Helena, St. 
  Tammany, Washington, and West Feliciana. In Mississippi, 
  Amite, Hancock, Harrison, Jackson, Pearl River, Pike, 
  Walthall, and Wilkinson. 

* until 7 PM CDT this evening

* Additional rainfall accumulations of 2 to 3 inches are 
  possible over isolated locations. 

* Impacts include flooding of low lying and poorly drained 
  areas, rises on area rivers and streams, possibly to flood 
  levels. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

24/RR
037 
WGUS64 KLIX 251937
FFALIX

Flood Watch
National Weather Service New Orleans LA
237 PM CDT Tue Jul 25 2017

...Flash Flood Watch remains in effect through 7 pm today...

.A lingering small upper level feature that has been responsible
for dumping copious amounts of rainfall today over interior
southern Mississippi will continue to drift southeast and weaken
this afternoon. There remains a risk of locally heavy rainfall
under this weak disturbance with daytime heating, but the threat
should lessen with sunset. 

LAZ035>037-040-071-072-MSZ068-069-252045-
/O.CAN.KLIX.FF.A.0009.000000T0000Z-170726T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
West Feliciana-East Feliciana-St. Helena-St. Tammany-
Northern Tangipahoa-Southern Tangipahoa-Wilkinson-Amite-
Including the cities of Spillman, St. Francisville, Wakefield, 
Jackson, Clinton, Felps, Darlington, Easleyville, Greensburg, 
Montpelier, Slidell, Mandeville, Covington, Lacombe, Amite, 
Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, 
Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg, Gloster,
Smithdale, and Liberty
237 PM CDT Tue Jul 25 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of southeast Louisiana and
southern Mississippi has been cancelled. The threat for heavy
rainfall appears low. 

$$

LAZ039-MSZ070-071-077-080>082-260000-
/O.CON.KLIX.FF.A.0009.000000T0000Z-170726T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington-Pike-Walthall-Pearl River-Hancock-Harrison-Jackson-
Including the cities of Bogalusa, Enon, Franklinton, McComb, 
Dexter, Salem, Tylertown, Crossroads, McNeil, Picayune, 
Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, 
Ocean Springs, Moss Point, Gautier, and St. Martin
237 PM CDT Tue Jul 25 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

The Flash Flood Watch continues for

* portions of southeast Louisiana and Mississippi, including the 
  following areas, in southeast Louisiana, Washington. In 
  Mississippi, Hancock, Harrison, Jackson, Pearl River, Pike, 
  and Walthall. 

* until 7 PM CDT this evening

* Additional rainfall accumulations of 1 to 2 inches are possible
  over isolated locations. 

* Impacts include flooding of low lying and poorly drained 
  areas, rises on area rivers and streams, possibly to flood 
  levels. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

24/RR
756 
WGUS64 KLIX 252258
FFALIX

Flood Watch
National Weather Service New Orleans LA
558 PM CDT Tue Jul 25 2017

...FLASH FLOOD WATCH IS CANCELLED...

.Only a few additional showers and thunderstorms are possible this
evening across south Mississippi and adjacent portions of
southeast Louisiana, and the threat of heavy rainfall that would
result in flash flooding has diminished. 

LAZ039-MSZ070-071-077-080>082-260000-
/O.CAN.KLIX.FF.A.0009.000000T0000Z-170726T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington-Pike-Walthall-Pearl River-Hancock-Harrison-Jackson-
Including the cities of Bogalusa, Enon, Franklinton, McComb, 
Dexter, Salem, Tylertown, Crossroads, McNeil, Picayune, 
Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, 
Ocean Springs, Moss Point, Gautier, and St. Martin
558 PM CDT Tue Jul 25 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of southeast Louisiana and
Mississippi has been cancelled. The threat of additional heavy
rainfall that would result in flash flooding has diminished.

$$

TD

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood watch went out at Jul 24, 9:37 AM CDT, 12 minutes earlier.

Area forecast discussion, Jul 24, 9:37 AM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
937 AM CDT Mon Jul 24 2017

.UPDATE...
Will be updating the zone package to issue a Flash Flood Watch for
a large portion of the forecast area through Tuesday afternoon.
A weak and subtle near surface ripple is indicated in surface
analysis with very rich moisture. Storms are showing back building
and training characteristics on both a land breeze convergence
zone along the immediate MS coast and another convergence zone
near the LA/MS state line. Rainfall rates around 2 inches per hour
or more will be common, with accumulations under the training in
the 5 to 7 inch range over the next 24 to 36 hours.

&&

.SOUNDING DISCUSSION...
Very moist sounding with a precipitable water of 2.30 inches,
which is almost 2 standard deviations above normal for this date.
Ran CHAP to assess potentials, using 360K lift from the LCL of
877mb. This yielded non-severe Ricks Index of 69, gust potential
18kt, no hail, no tor though waterspouts will be probable.
Rainfall potential is 4.92 to 6.88 inches, which appears
plausible to attain in the current situation and will be the basis
for the Flash Flood Watch, mentioning accumulations in the 5 to 7
inch range over the next 24-36 hours. 24/RR

&&

.DECISION SUPPORT...
DSS code: Yellow
Deployed: None.
Activation: None.
Activities: Flash Flood Watch

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
         events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
         direct tropical threats; Events of National Significance.

&&

.PREV DISCUSSION... /issued 323 AM CDT Mon Jul 24 2017/

SHORT TERM...
All indications of the high over the gulf edging northward and settling
into the extreme coastal areas this morning. All sh/ts will
continue to move from west to east in the relatively deep flow
between this high and the trough that is developing very close to
the northeast corner of the area. Winds will remain slightly
elevated due to these two competing systems and sh/ts will also
begin to show a strong formation gradient from drier at the
Louisiana coast west of Plaquemines Parish inland where it will be
much wetter. The high will wobble northward into southwest
Louisiana but the more moist conditions associated with the sfc
troughiness will remain anchored over the eastern portion of the
area until the end of the week. As the weekend approaches, a cold
front should be pushing south over Tennessee into Mississippi
Friday which will be close enough to enhance suppression here.
This will all but shut down all sh/ts activity Friday. The cold
front will move through the area Saturday evening or Sunday
morning with what looks like a good bit of sh/ts activity which
could be strong or even severe especially associated with a
strong cold front this time of year. As the jet energy supporting
the cold front moves over the Pacific, the lack of RAOB sites will
cause models to be back and forth with the temporal and spacial
placement of this front until the energy causing this scenario
dumps into the Pacific coast and we again get a proper sampling of
this jet feature. Deep dry air behind the front will be a welcome
change, but these type of conditons do not last long this time of
year.

AVIATION...
Ceilings developing this morning from BKN015 northeast to OVC090
southwest. This will continue with sh/ts causing ceilings to lower
to around OVC020 as they move over terminals today. Most activity
should remain along and north of a lime from BTR to MSY. A few
showers may develop overnight once again but chances of any
particular site observing rain will be small enough to keep out of
prevailing groups.

MARINE...
High pressure becoming well established and should stall today
over the north central gulf while a weak trough develops near the
area today. This is now causing a slightly tighter gradient and
higher winds around 15kt out of the southwest and west as the high
settles up against a developing trough near the coast. Showers
and thunderstorms will remain more prevalent during the early
morning hours and of course winds and seas will be higher near
storms. But most of this activity will now become focused east of
the Miss River. Much less sh/ts activity is expected west of the
river seaward from the coast.

DECISION SUPPORT...
DSS code: Green.
Deployed: None.
Activation: None.
Activities: None.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
         events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
         direct tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  85  74  89  73 /  70  30  50  10
BTR  88  75  91  74 /  70  20  20  10
ASD  88  77  91  77 /  70  30  40  20
MSY  89  77  92  77 /  70  20  20  10
GPT  87  77  90  77 /  70  30  50  30
PQL  87  76  89  76 /  70  40  60  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Tuesday evening for LAZ034>037-039-040-
     046>050-056>065-071-072.

GM...None.
MS...Flash Flood Watch through Tuesday evening for MSZ068>071-077-
     080>082.

GM...None.
&&

24/RR
Hazardous weather outlook, Jul 24, 9:45 AM CDT, 4 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service New Orleans LA
945 AM CDT Mon Jul 24 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-250245-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
945 AM CDT Mon Jul 24 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

Numerous showers and thunderstorms, some with locally heavy
rainfall, are expected today, with lesser coverage overnight.
Rainfall may become heavy at times and possibly lead to flash
flooding. A Flash Flood Watch has been issued for today and
tonight. Gusty winds and frequent lightning are also likely with
these storms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a continued chance of thunderstorms each day Tuesday
through Saturday. A few storms each day could become strong and
produce frequent lightning, gusty winds and locally heavy
rainfall. A Flash Flood Watch will be in effect through Tuesday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, however any reports of
flooding should be promptly reported to the National Weather
Service office in Slidell, LA.

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:45 AM CDTAreal Flood AdvisoryLIXWashington2 hr
Jul 24, 9:15 AM CDTSpecial Marine WarningLIX30 min
Jul 24, 11:36 AM CDTSpecial Weather StatementLIXWest Feliciana24 min
Jul 24, 11:56 AM CDTSpecial Weather StatementLIXTangipahoa, Washington64 min
Jul 24, 1:32 PM CDTSpecial Weather StatementLIXOrleans, Saint Charles, Saint John the Baptist58 min
Jul 24, 2:08 PM CDTSpecial Weather StatementLIXOrleans37 min
Jul 24, 2:12 PM CDTSpecial Marine WarningLIX63 min
Jul 24, 2:13 PM CDTSpecial Marine WarningLIX62 min
Jul 24, 2:35 PM CDTSpecial Weather StatementLIXOrleans25 min
Jul 24, 3:47 PM CDTSpecial Marine WarningLIX58 min
Jul 24, 5:02 PM CDTSpecial Marine WarningLIX58 min
Jul 24, 5:02 AM CDTAreal Flood AdvisoryLIXAmite, Pike118 min
Jul 24, 7:25 AM CDTAreal Flood AdvisoryLIXJackson2 hr
Jul 24, 1:07 PM CDTSpecial Weather StatementLIXAmite, Pike83 min

Nearby

Flash Flood Watches in Louisiana, 2017Flash Flood Watches in Mississippi, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.